Alert archive / New Mexico / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Albuquerque, NM

June 3, 2019Colfax County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2019, 4:54 PM MDT for Colfax County, Union County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2019, 4:54 PM MDT (22:54 UTC)
Expired
Jun 3, 2019, 5:23 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Colfax County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 208 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:51 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS55 KABQ 032254
SVRABQ
NMC007-059-040000-
/O.NEW.KABQ.SV.W.0101.190603T2254Z-190604T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
454 PM MDT Mon Jun 3 2019

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Union County in northeastern New Mexico...
  East central Colfax County in northeastern New Mexico...

* Until 600 PM MDT.

* At 453 PM MDT, a severe thunderstorm was located near Farley, or 25
  miles southwest of Des Moines, moving north at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Farley and NM Highway 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3633 10393 3637 10414 3672 10418 3665 10371
TIME...MOT...LOC 2253Z 192DEG 11KT 3643 10402 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

54
1 follow-up statement
345 
WWUS55 KABQ 032323
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
523 PM MDT Mon Jun 3 2019

NMC007-059-032332-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-190604T0000Z/
Union-Colfax-
523 PM MDT Mon Jun 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3633 10393 3637 10414 3672 10418 3665 10371
TIME...MOT...LOC 2319Z 192DEG 11KT 3652 10400 

$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:42 PM MDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 3, 1:42 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
142 PM MDT Mon Jun 3 2019

.SYNOPSIS...
Strong to severe thunderstorms will remain possible over the area
tonight through Tuesday as a slow-moving storm system approaching
from the west interacts with abundant moisture across eastern New
Mexico. Large hail, damaging winds, heavy rainfall, lightning, and a
couple tornados are possible over parts of central and eastern New
Mexico. The storm system responsible for all the severe weather will
move over New Mexico Wednesday and increase the chance for showers
and storms in many areas, but fortunately, the threat for severe
weather will decrease. The focus for thunderstorms will shift into
northeast New Mexico Thursday while the remainder of the state warms
up and dries out. More typical June heat will arrive over the region
Friday through the weekend as high pressure develops over northern
Mexico.

&&

.DISCUSSION...
A 574dm H5 low over southern CA will drift eastward into AZ through
Tuesday while low level moisture across TX continues advecting
northwestward into eastern New Mexico. This pattern will continue
the threat for strong to severe storms over the eastern half of the
state through Tuesday. Fortunately, the stronger mid and upper level
winds that assisted with deeper sheer and instability will shift
east and reduce the coverage of severe weather. Nonetheless, there
remains a slight risk for severe storms with damaging winds, large
hail, and a couple tornados today through Tuesday over at least
eastern NM.

By Wednesday, the upper wave fills to near 578dm while shifting east
over NM. This will lead to a lesser severe threat with the focus
more on slow-moving storms with heavy rainfall. PW values will rise
to near 0.75" over central and western NM so localized heavy rain
will increase compared to recent days. High temperatures Wednesday
will also be well below normal with deeper moisture and numerous
showers and storms. The upper wave shifts onto the south plains
Thursday and deepens again to near 574dm. Meanwhile, a shortwave
ridge begins building over western NM. This will lead to stronger
northwest flow over northeastern NM and the potential for stronger
storms again across the plains.

Much drier and warmer conditions are on the way Friday through the
weekend as strong warm advection leads to highs more typical for
early June. The first 90F reading is possible at KABQ with perhaps
the first 100F at KROW. If KABQ doesn't hit 90 by June 5th it will
be the latest first 90F reading since 1999.

Guyer

&&

.FIRE WEATHER...
The potential for critical fire weather conditions will remain low
for at least the next 7 days with relatively light winds expected
over the entire region. Daily rounds of showers and storms will
continue over much of the area through Wednesday as an upper level
storm system moves slowly east through NM. Moisture levels will be
increasing even more as this storm system moves overhead Wednesday,
so a greater coverage of wet storms is likely across central and
western NM. Pics shared from the area over the recent stretch of
active weather show significant green up across a large chunk of
northern and eastern NM. Temps will also be below normal through
Wednesday.

Conditions will transition more into a typical early June pattern as
a ridge of high pressure begins building over the area Friday into
the weekend. This will result in widespread high haines with lower
humidity, much warmer temperatures, and continued light winds.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Little change in the overall TAF package from the 12Z issuance as
the forecast looks to be on track for another day of widespread
thunderstorms. Showers are already developing along the high terrain
of the Sangre de Cristos and Sacramento Mountains and should continue
to develop and move eastward over eastern NM through 06Z. Storms are
expected to be strong to severe with gusty outflow winds and large
hail. Confidence is not as great on the development of thunderstorms
along the Rio Grande Valley, however TSRA have been kept in the
forecast for KABQ/KAEG/KSAF from roughly 21-00Z.

54/Fontenot

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  85  53  76 /   5  10  10  30
Dulce...........................  42  78  44  70 /  10  30  30  60
Cuba............................  48  78  49  67 /  10  20  30  60
Gallup..........................  42  80  44  72 /   0  20  20  30
El Morro........................  42  76  43  67 /   0  30  20  50
Grants..........................  42  79  44  70 /   5  30  20  40
Quemado.........................  46  78  46  71 /   0  30  20  40
Glenwood........................  46  85  49  84 /   0  20  10  30
Chama...........................  40  72  41  65 /  20  40  30  70
Los Alamos......................  54  76  54  66 /  20  30  40  60
Pecos...........................  51  76  51  65 /  40  40  60  70
Cerro/Questa....................  46  75  47  65 /  30  40  40  80
Red River.......................  39  66  40  58 /  30  50  50  80
Angel Fire......................  35  69  35  60 /  30  50  70  80
Taos............................  43  78  45  67 /  20  30  40  70
Mora............................  43  75  44  64 /  40  60  70  80
Espanola........................  52  82  53  71 /  20  20  30  50
Santa Fe........................  54  76  54  65 /  30  30  50  70
Santa Fe Airport................  51  80  51  70 /  20  30  40  50
Albuquerque Foothills...........  58  82  58  74 /  20  30  40  40
Albuquerque Heights.............  57  83  58  76 /  20  30  40  40
Albuquerque Valley..............  57  85  58  78 /  20  30  40  40
Albuquerque West Mesa...........  56  84  57  76 /  20  20  30  40
Los Lunas.......................  53  84  54  77 /  20  30  40  40
Rio Rancho......................  56  84  57  75 /  20  20  30  40
Socorro.........................  57  88  57  82 /  30  30  40  50
Sandia Park/Cedar Crest.........  52  77  52  69 /  30  50  60  60
Tijeras.........................  53  80  52  71 /  30  40  50  50
Moriarty/Estancia...............  44  81  45  72 /  30  40  60  50
Clines Corners..................  50  76  49  67 /  30  40  60  60
Gran Quivira....................  52  78  50  73 /  30  40  60  60
Carrizozo.......................  57  82  55  79 /  50  40  50  40
Ruidoso.........................  49  74  48  70 /  60  60  70  40
Capulin.........................  49  78  48  67 /  30  40  40  70
Raton...........................  46  82  48  71 /  20  30  40  70
Springer........................  47  80  48  70 /  40  40  50  70
Las Vegas.......................  46  76  46  67 /  40  40  60  70
Clayton.........................  56  82  54  73 /  30  30  50  60
Roy.............................  54  79  53  71 /  30  30  50  70
Conchas.........................  59  87  58  78 /  30  30  50  50
Santa Rosa......................  57  84  56  78 /  30  30  50  60
Tucumcari.......................  61  87  59  80 /  30  30  60  50
Clovis..........................  60  82  58  79 /  40  30  60  40
Portales........................  61  84  59  81 /  40  30  60  40
Fort Sumner.....................  60  85  59  81 /  30  30  50  40
Roswell.........................  64  89  62  87 /  60  30  60  30
Picacho.........................  57  81  56  78 /  60  40  60  40
Elk.............................  54  79  52  76 /  70  60  80  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 3, 1:04 PM MDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
104 PM MDT Mon Jun 3 2019

NMZ501>540-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
104 PM MDT Mon Jun 3 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms this afternoon and
evening over eastern New Mexico where large hail, damaging winds,
flooding, frequent lightning strikes, and a couple tornados are
possible. Farther west into central and western New Mexico a couple
storms today will be capable of large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight risk of severe thunderstorms over southeastern New
Mexico Tuesday afternoon and evening where large hail, damaging
winds, flooding, frequent lightning strikes, and a couple tornados
are possible. Central New Mexico may see a couple strong storms with
mainly damaging winds and large hail Tuesday.

The storm system responsible for the extended stretch of severe
weather will move across New Mexico Wednesday. The threat for severe
storms will decrease however the potential for flooding and small
hail accumulations will increase as storm motions will be very weak.
The focus for a couple strong storms will shift into northeastern
New Mexico Thursday.

A more typical June hot weather pattern is in store for the state
Friday through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and Tuesday for eastern New
Mexico due to severe weather. To report severe weather you can reach
the National Weather Service at 1-888-386-7637 or by posting to
Twitter with #nmwx or visiting the Albuquerque Facebook page.

Guyer

In the hours before

Local storm report, Jun 3, 3:06 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT MON JUN 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
06/03/2019  M68 MPH          COLFAX             NM   ASOS

            KRTN ASOS.

&&

EVENT NUMBER ABQ201902290

99
Special weather statement, Jun 3, 3:21 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
321 PM MDT Mon Jun 3 2019

NMZ530-032145-
Union County-
321 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
345 PM MDT...

At 320 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Clayton Lake State Park, or 22 miles northwest of
Clayton, moving east northeast at 25 mph. Another strong
thunderstorm was located just south of the New Mexico Colorado line
also moving toward the east northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms. Heavy rain will also be possible.

Locations impacted include...
Moses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3673 10300 3656 10338 3673 10357 3700 10343
      3700 10301
TIME...MOT...LOC 2120Z 239DEG 26KT 3669 10344

KJ
Special weather statement, Jun 3, 3:25 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT Mon Jun 3 2019

NMZ529-532-032200-
Eastern San Miguel County-Northeast Highlands-
325 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
400 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Trujillo, or 29 miles southeast of Las Vegas, moving
northeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Trujillo and Trementina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3525 10477 3539 10491 3564 10460 3543 10440
TIME...MOT...LOC 2125Z 232DEG 21KT 3537 10477

44
Special weather statement, Jun 3, 4:02 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT Mon Jun 3 2019

NMZ515-528-529-032230-
Far Northeast Highlands-Northeast Highlands-East Slopes Sangre de
Cristo Mountains-
402 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND SOUTH
CENTRAL MORA COUNTIES UNTIL 430 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near
El Porvenir, or 7 miles northwest of Las Vegas, moving northeast at
50 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Las Vegas, Montezuma, La Cueva, El Porvenir, Watrous, Storrie Lake
State Park, Sapello, Manuelitas, Golondrinas and Rainsville.

This includes Interstate 25 between Mile Markers 347 and 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3553 10530 3564 10545 3606 10520 3587 10486
TIME...MOT...LOC 2202Z 215DEG 45KT 3565 10534

44
Local storm report, Jun 3, 4:03 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             14 NE GLADSTONE         36.45N 103.81W
06/03/2019  E0.88 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902291

AGC
Special weather statement, Jun 3, 4:52 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Mon Jun 3 2019

NMZ512-515-522-523-528-529-533-032315-
Far Northeast Highlands-Guadalupe County-Northeast Highlands-West
Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Central Highlands-Estancia Valley-
452 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL...SOUTHEASTERN
SANTA FE...SOUTH CENTRAL MORA...NORTHWESTERN GUADALUPE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...

At 451 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rowe to 9 miles west of Clines Corners.
Movement was northeast at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Las Vegas, Pecos, Tecolote, Rowe, Upper Colonias, Romeroville,
Villanueva, Villanueva State Park, Anton Chico and Storrie Lake State
Park.

This includes the following highways...
 Interstate 40 between Mile Markers 204 and 226.
 Interstate 25 between Mile Markers 304 and 371.
 Highway 285 between Mile Markers 248 and 274.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3590 10491 3507 10513 3494 10593 3551 10580
      3563 10553 3560 10550 3565 10549
TIME...MOT...LOC 2251Z 241DEG 44KT 3547 10568 3504 10584

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:01 PM MDTSpecial Weather StatementABQRio Arriba29 min
Jun 2, 6:06 PM MDTSevere Thunderstorm WarningABQUnion24 min
Jun 2, 6:15 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jun 2, 6:18 PM MDTSpecial Weather StatementABQUnion27 min
Jun 2, 6:20 PM MDTSpecial Weather StatementABQRoosevelt25 min
Jun 2, 6:24 PM MDTSevere Thunderstorm WarningABQChaves66 min
Jun 2, 6:29 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jun 2, 6:45 PM MDTSevere Thunderstorm WarningABQRoosevelt60 min
Jun 2, 6:47 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jun 2, 6:49 PM MDTSpecial Weather StatementABQGuadalupe26 min
Jun 2, 7:05 PM MDTSpecial Weather StatementABQColfax25 min
Jun 2, 7:15 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 2, 7:42 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln17 min
Jun 2, 7:58 PM MDTSpecial Weather StatementABQColfax47 min
Jun 2, 8:07 PM MDTSevere Thunderstorm WarningABQChaves11 min
Jun 2, 9:05 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 2, 9:31 PM MDTSpecial Weather StatementABQDe Baca29 min
Jun 2, 10:31 PM MDTSpecial Weather StatementABQRoosevelt29 min
Jun 2, 10:34 PM MDTSpecial Weather StatementABQ26 min
Jun 3, 12:01 PM MDTSpecial Weather StatementABQLincoln44 min
Jun 3, 12:47 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jun 3, 1:30 PM MDTSpecial Weather StatementABQColfax30 min
Jun 3, 1:40 PM MDTSpecial Weather StatementABQLincoln50 min
Jun 3, 1:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 3, 1:57 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jun 3, 2:00 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jun 3, 2:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 3, 2:04 PM MDTSpecial Weather StatementABQGuadalupe41 min
Jun 3, 2:18 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance42 min
Jun 3, 2:24 PM MDTSevere Thunderstorm WarningABQColfax, Union39 min
Jun 3, 2:25 PM MDTSpecial Weather StatementABQValencia50 min
Jun 3, 2:32 PM MDTSpecial Weather StatementABQLincoln43 min
Jun 3, 2:33 PM MDTSpecial Weather StatementABQ27 min
Jun 3, 2:38 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln67 min
Jun 3, 2:45 PM MDTTornado WarningABQLincoln32 min
Jun 3, 2:49 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia41 min
Jun 3, 2:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel36 min
Jun 3, 3:02 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min
Jun 3, 3:21 PM MDTSpecial Weather StatementABQUnion24 min
Jun 3, 3:23 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia30 min
Jun 3, 3:25 PM MDTSpecial Weather StatementABQSan Miguel35 min
Jun 3, 3:34 PM MDTSevere Thunderstorm WarningABQUnion56 min
Jun 3, 3:38 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln32 min
Jun 3, 3:43 PM MDTTornado WarningABQUnion32 min
Jun 3, 3:48 PM MDTTornado WarningABQChaves, Lincoln22 min
Jun 3, 3:59 PM MDTSevere Thunderstorm WarningABQColfax, Union61 min
Jun 3, 4:00 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jun 3, 4:02 PM MDTSpecial Weather StatementABQMora28 min
Jun 3, 4:08 PM MDTTornado WarningABQChaves, Lincoln52 min
Jun 3, 4:14 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
Jun 3, 4:52 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jun 3, 4:59 PM MDTTornado WarningABQChaves17 min
Jun 3, 5:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Santa Fe, Torrance52 min
Jun 3, 5:13 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 3, 5:15 PM MDTSpecial Weather StatementABQSan Miguel30 min
Jun 3, 5:15 PM MDTSevere Thunderstorm WarningABQChaves29 min
Jun 3, 5:21 PM MDTSpecial Weather StatementABQ39 min
Jun 3, 5:22 PM MDTSpecial Weather StatementABQUnion38 min
Jun 3, 5:29 PM MDTSevere Thunderstorm WarningABQChaves61 min
Jun 3, 5:41 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jun 3, 5:57 PM MDTAreal Flood AdvisoryABQChaves3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.